# SDR EISA97198

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION FS 890 RT INBD TRACK.  REMOVED CORROSION SECTION AND INSTALLED REPAIR SECTION PER SRM 53-10-05.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
